Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Exact Quasi-Classical Asymptotic beyond Maslov Canonical Operator and Quantum Jumps Nature"
written by Jaykov Foukzon, Alex Potapov, Stanislav Podosenov,
published by Journal of Applied Mathematics and Physics, Vol.3 No.5, 2015
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top